Scholion.ai

Asymptotics for the maximum of half-normal plots

Larry Goldstein, Louis Gordon

The Annals of Statistics · 1996 · Volume 24 · Issue 5

DOI: 10.1214/aos/1069362320

Abstract

We study approximations to the distribution of the largest Walsh-Fourier coefficient obtained by transforming i.i.d. observations from a non-normal parent distribution. The study is inspired by the use of half-normal plots in screening studies and in the analysis of molecular sequence data. In the latter context, we indicate why continuity corrections are needed.

Keywords

60G70, 62K15, Extremes, Fisher's test, Half-normal plot

Enable JavaScript for citation tools and additional paper interactions.